# SDR DALA2023112009530

- Difficulty date: November 20, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N929AT
- Make and model: Boeing 717-200
- Aircraft serial: 55075
- Aircraft time: 56,048 hours, 40,866 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FLOOR SUPPORT OF ACCESS PANEL 211PF AT COCKPIT. SUMMARY OF NRC 00290: FLOOR SUPPORT OF ACCESS PANEL 211PF AT COCKPIT WAS REPAIRED PER B717 SRM 53-00-00-2R PROCEDURE 1. (LP #0073479)
